Topological quasitopos hulls of categories containing topological and metric objects
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 3, p. 213-228
@article{CTGDC_1989__30_3_213_0,
     author = {Lowen-Colebunders, E. and Lowen, R.},
     title = {Topological quasitopos hulls of categories containing topological and metric objects},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {3},
     year = {1989},
     pages = {213-228},
     zbl = {0706.18002},
     mrnumber = {1029625},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_3_213_0}
}
Lowen, E.; Lowen, R. Topological quasitopos hulls of categories containing topological and metric objects. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 3, pp. 213-228. http://www.numdam.org/item/CTGDC_1989__30_3_213_0/

1 J. Adamek & J. Reiterman. On the quasitopos hull of the categories of uniform and merotopic spaces, Int. Conf. Cat. Topol. L'Aquila (1986). | MR 852312

2 G. Bourdaud. Espaces d'Antoine et semi-espaces d'Antoine, Cahiers Top. et Géom. Diff. XVI-2 (1975), 107-133. | Numdam | MR 394529 | Zbl 0315.54005

3 G. Bourdaud, Some cartesian closed topological categories of convergence spaces. Lecture Notes in Math. 540, Springer (1976), 93-108. | MR 493924 | Zbl 0332.54004

4 E.J. Dubuc. Concrete quasitopoi, Lecture Notes in Math. 753, Springer (1979). 239-254. | MR 555548 | Zbl 0423.18006

5 H. Herrlich, Topological structures, Math. Centre Tracts 25 (1974). 59-122. | MR 358706 | Zbl 0311.54003

6 H. Herrlich, Topological improvements of categories of structured sets. Top. & Appl. 27 (1987), 145-155. | MR 911688 | Zbl 0632.54008

7 H. Herrlich. Hereditary topological constructs. Preprint.

8 H. Herrlich & L.D. Nel. Cartesian closed topological hulls, Proc. A. M. S. 62 (1977), 215-222. | MR 476831 | Zbl 0361.18006

9 H. Herrlich & G. Strecker. Category, Theory, Heldermann. | MR 571016 | Zbl 0437.18001

10 H.J. Kowalsky, Limesraüme und Komplettierung, Math. Nachr. 12 (1954). 301-340. | MR 73147 | Zbl 0056.41403

11 C. Kuratowski. Sur les espaces complets. Fund. Math. 15 (1930). 301-309. | JFM 56.1124.04

12 E & R. Lowen. A quasitopos containing CONV and MET as full subcategories. Intern. J. Math. & Math. Sci. 11 (1988), 417-438. | MR 947271 | Zbl 0672.54003

13 R. Lowen. Approach spaces: a common supercategory of TOP and MET. Math. Nachr. 141 (1989), 183-226. | MR 1014427 | Zbl 0676.54012

14 R. Lowen, Kuratowski's measure of non-compactness revisited. Quater. J. Math. Oxford 39 (1988), 235-254. | MR 947504 | Zbl 0672.54025

15 R. Lowen. Cantor's Kettenzussamenhang revisited, Preprint.

16 L.D. Nel. Cartesian closed topological categories. Lecture Notes in Math. 540. Springer (1976), 439-451. | MR 447369 | Zbl 0336.54006

17 L.D. Nel. Topological universes and smooth Gelfand-Naimark duality. Contemporary Math. 30 (1984). 244-276. | MR 749775 | Zbl 0548.46054

18 J. Penon. Sur les quasi-topos. Cahiers Top. et Géom. Diff. XVIII (1977). 181-218. | Numdam | MR 480693 | Zbl 0401.18002

19 G.E. Preuss. Allgemeine Topologie. Hochschultext. Springer, 1972. | MR 370455 | Zbl 0242.54001

20 O. Wyler. Are there topoi in Topology? Lecture Notes in Math. 540. Springer (1976). 699-719. | MR 458346 | Zbl 0354.54001